# SDR SWAA2018031520426

- Difficulty date: March 1, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 39,740 hours, 19,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A8123420
- Condition: Corroded
- Location: Bs 773
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OF CARGO DOOR UPPER SURFACE OF AFT CARGO FLOOR SUPPORT CORRODED AT BS 773.  R & R THE SUPPORT IAW SRM AND DWG.
